Jacobi Fiber Surfaces for Bivariate Reeb Space Computation

Tierny, J and Carr, HA (2017) Jacobi Fiber Surfaces for Bivariate Reeb Space Computation. IEEE Transactions on Visualization and Computer Graphics, 23 (1). pp. 960-969. ISSN 1077-2626



  • Tierny, J
  • Carr, HA
Copyright, Publisher and Additional Information: © 2016 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other users, including reprinting/ republishing this material for advertising or promotional purposes, creating new collective works for resale or redistribution to servers or lists, or reuse of any copyrighted components of this work in other works.
Keywords: Topological data analysis, multivariate data, data segmentation
  • Accepted: 1 August 2016
  • Published (online): 10 August 2016
  • Published: January 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds)
Funding Information:
FunderGrant number
Depositing User: Symplectic Publications
Date Deposited: 11 Aug 2016 15:10
Last Modified: 15 Jun 2018 08:58
Published Version: https://dx.doi.org/10.1109/TVCG.2016.2599017
Status: Published
Publisher: Institute of Electrical and Electronics Engineers (IEEE)
Identification Number: https://doi.org/10.1109/TVCG.2016.2599017